# SDR SWAA2016111709820

- Difficulty date: November 10, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 67,015 hours, 53,287 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 6549649
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER FRAME RT SIDE CLIP CRACKED.  R&R CLIP IAW SRM AND DWG.
